# SDR P5CA0000215

- Difficulty date: June 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 83,238 hours, 20,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK EMERGENCY LIGHT ADJACENT TO CREW EXIT LIGHT INOP.  REPAIRED BROKEN WIRE.  OPS CHECK GOOD IAW 20-10-13.
